# SDR DALA13047623759

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY BS 887, FLOORBOARD SPLICE PLATE CORRODED. MX R & R AS REQ REF SRM 51-40-02, PG 1-9, AS REQ'D IAW AMM 51-21-91-620-802, SN 2220690.
